# SDR DALA2015122107684

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 67,023 hours, 50,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PANEL HAS CORROSION, SKIN AROUND PERIMETER IS BULGED AND CRACKED.  COMPLIED WITH ERA, PRI REV 1 DATED 10DEC15 AT 1550E, PRI MATCHES FINAL ERA 542209-14, REV ORIG.
